RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 8, Number 1  


The projection method for matrix multidimensional dual integral operators with homogeneous kernels
O. G. Avsyankin
3
On a form of the Hahn-Banach theorem
E. K. Basaeva
11
On the optimal reconstruction of a solution of the heat equation from the inexactly specified temperature at various moments of time
E. V. Vvedenskaya
16
Breakdown of a Liouville theorem for generalized systems of Cauchy-Riemann type with singular coefficients
A. L. Goncharov
22
BMO classes of generalized analytic functions
S. B. Klimentov
27
Three unavoidable problems
S. S. Kutateladze
40
A priori estimate result for an inverse problem of transport theory
S. Lahrech
53
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020